# SDR CA130820004

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 16,300 hours
- Engine: Lyc T5311B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: NAS660419D
- Condition: Sheared
- Location: Control Stick
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE ACFT DEVELOPED A SUDDEN AND SEVERE VIBRATION.  THE PILOT IMMEDIATELY LANDED AND SHUTDOWN.  INSPECTION OF THE ACFT SHOWED THE INBD BOLT SECURING TAIL ROTOR PITCH LINK TO THE TAIL ROTOR GRIP HAD SHEARED AND THE TAIL ROTOR BLADES HAD CONTACTED THE VERTICAL FIN.  PARTS ARE BEING SENT FOR METALLURGICAL ANALYSES.
